Alert archive / New Mexico / Wind Advisories in 2022

Wind Advisory 40, NWS Albuquerque, NM

April 28, 202218 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Apr 28, 2022, 1:35 PM MDT for 18 counties in New Mexico. It took effect at Apr 29, 2022, 9:00 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2022, 1:35 PM MDT (19:35 UTC)
In effect from
Apr 29, 2022, 9:00 AM MDT
Expired
Apr 29, 2022, 8:00 PM MDT
In force
11 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Cibola County, NM, Colfax County, NM, De Baca County, NM, Guadalupe County, NM, Harding County, NM, Los Alamos County, NM, McKinley County, NM, Quay County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Taos County, NM, Torrance County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 102 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2022-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2022-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5259 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

842 
WWUS75 KABQ 281935
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
135 PM MDT Thu Apr 28 2022

NMZ212>215-223-228-229-290300-
/O.UPG.KABQ.HW.A.0009.220429T1500Z-220430T0200Z/
/O.NEW.KABQ.HW.W.0017.220429T1500Z-220430T0200Z/
Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo
Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre
de Cristo Mountains-Central Highlands-Far Northeast Highlands-
Northeast Highlands-
135 PM MDT Thu Apr 28 2022

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 8 PM MDT FRIDAY...

* WHAT...West to northwest winds 30 to 40 mph with gusts up to 60 
  mph expected.

* WHERE...Sangre de Cristo Mountains, Glorieta Mesa Including 
  Glorieta Pass, Central Highlands, Far Northeast Highlands, and 
  Northeast Highlands.

* WHEN...From 9 AM to 8 PM MDT Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ201-203-204-210-211-216>219-221-222-227-230>234-237-290300-
/O.NEW.KABQ.WI.Y.0040.220429T1500Z-220430T0200Z/
Northwest Plateau-Far Northwest Highlands-Northwest Highlands-
Tusas Mountains Including Chama-Jemez Mountains-Upper Rio Grande
Valley-Espanola Valley-Santa Fe Metro Area-Middle Rio Grande
Valley including the Albuquerque Metro Area-Sandia and Manzano
Mountains including Edgewood-Estancia Valley-Johnson and Bartlett
Mesas Including Raton Pass-Union County-Harding County-Eastern
San Miguel County-Guadalupe County-Quay County-De Baca County-
135 PM MDT Thu Apr 28 2022

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MDT FRIDAY...

* WHAT...West to northwest winds 25 to 35 mph with gusts up to 50 
  mph expected.

* WHERE...Portions of central, east central, north central, 
  northeast, and northwest New Mexico.

* WHEN...From 9 AM to 8 PM MDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
5 follow-up statements
020 
WWUS75 KABQ 290236
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
836 PM MDT Thu Apr 28 2022

NMZ212>215-223-228-229-291100-
/O.CON.KABQ.HW.W.0017.220429T1500Z-220430T0200Z/
Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo
Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre
de Cristo Mountains-Central Highlands-Far Northeast Highlands-
Northeast Highlands-
836 PM MDT Thu Apr 28 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT 
FRIDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...Sangre de Cristo Mountains, Glorieta Mesa Including 
  Glorieta Pass, Central Highlands, Far Northeast Highlands, and 
  Northeast Highlands.

* WHEN...From 9 AM to 8 PM MDT Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong cross winds will impact north-to-south 
  oriented roads such as Interstate 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ201-203-204-210-211-216>219-221-222-227-230>234-237-291100-
/O.CON.KABQ.WI.Y.0040.220429T1500Z-220430T0200Z/
Northwest Plateau-Far Northwest Highlands-Northwest Highlands-
Tusas Mountains Including Chama-Jemez Mountains-Upper Rio Grande
Valley-Espanola Valley-Santa Fe Metro Area-Middle Rio Grande
Valley including the Albuquerque Metro Area-Sandia and Manzano
Mountains including Edgewood-Estancia Valley-Johnson and Bartlett
Mesas Including Raton Pass-Union County-Harding County-Eastern
San Miguel County-Guadalupe County-Quay County-De Baca County-
836 PM MDT Thu Apr 28 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT FRIDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of central, east central, north central, 
  northeast, and northwest New Mexico.

* WHEN...From 9 AM to 8 PM MDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

* ADDITIONAL DETAILS...Areas of blowing dust will be possible with 
  visibilities being limited to less than 2 miles in localized areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Shoemake
377 
WWUS75 KABQ 290844
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
244 AM MDT Fri Apr 29 2022

NMZ212>215-223-228-229-292100-
/O.CON.KABQ.HW.W.0017.220429T1500Z-220430T0200Z/
Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo
Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre
de Cristo Mountains-Central Highlands-Far Northeast Highlands-
Northeast Highlands-
244 AM MDT Fri Apr 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 
PM MDT THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...Sangre de Cristo Mountains, Glorieta Mesa Including 
  Glorieta Pass, Central Highlands, Far Northeast Highlands, and 
  Northeast Highlands.

* WHEN...From 9 AM this morning to 8 PM MDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong cross winds will impact north-to-south 
  oriented roads such as Interstate 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ201-203-204-210-211-216>219-221-222-227-230>234-237-292100-
/O.CON.KABQ.WI.Y.0040.220429T1500Z-220430T0200Z/
Northwest Plateau-Far Northwest Highlands-Northwest Highlands-
Tusas Mountains Including Chama-Jemez Mountains-Upper Rio Grande
Valley-Espanola Valley-Santa Fe Metro Area-Middle Rio Grande
Valley including the Albuquerque Metro Area-Sandia and Manzano
Mountains including Edgewood-Estancia Valley-Johnson and Bartlett
Mesas Including Raton Pass-Union County-Harding County-Eastern
San Miguel County-Guadalupe County-Quay County-De Baca County-
244 AM MDT Fri Apr 29 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM 
MDT THIS EVENING...

* WHAT...West to northwest winds 25 to 35 mph with gusts up to 50 
  mph expected.

* WHERE...Portions of central, east central, north central, 
  northeast, and northwest New Mexico.

* WHEN...From 9 AM this morning to 8 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

* ADDITIONAL DETAILS...Areas of blowing dust will be possible with 
  visibilities being limited to less than 2 miles in localized areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

11
965 
WWUS75 KABQ 291349
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
749 AM MDT Fri Apr 29 2022

NMZ212>215-223-228-229-300200-
/O.CON.KABQ.HW.W.0017.220429T1500Z-220430T0200Z/
Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo
Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre
de Cristo Mountains-Central Highlands-Far Northeast Highlands-
Northeast Highlands-
749 AM MDT Fri Apr 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...Sangre de Cristo Mountains, Glorieta Mesa Including 
  Glorieta Pass, Central Highlands, Far Northeast Highlands, and 
  Northeast Highlands.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong crosswinds will impact north-to-south 
  oriented roads such as Interstate 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ201-203-204-210-211-216>219-221-222-227-230>234-237-300200-
/O.CON.KABQ.WI.Y.0040.220429T1500Z-220430T0200Z/
Northwest Plateau-Far Northwest Highlands-Northwest Highlands-
Tusas Mountains Including Chama-Jemez Mountains-Upper Rio Grande
Valley-Espanola Valley-Santa Fe Metro Area-Middle Rio Grande
Valley including the Albuquerque Metro Area-Sandia and Manzano
Mountains including Edgewood-Estancia Valley-Johnson and Bartlett
Mesas Including Raton Pass-Union County-Harding County-Eastern
San Miguel County-Guadalupe County-Quay County-De Baca County-
749 AM MDT Fri Apr 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...West to northwest winds 25 to 35 mph with gusts up to 50 
  mph expected.

* WHERE...Portions of central, east central, north central, 
  northeast, and northwest New Mexico.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

* ADDITIONAL DETAILS...Areas of blowing dust will be possible with 
  visibilities being limited to less than 1 mile at times in 
  dust-prone locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

44
802 
WWUS75 KABQ 292029
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
Issued by National Weather Service Midland/Odessa TX
229 PM MDT Fri Apr 29 2022

NMZ212>215-223-228-229-300200-
/O.CON.KABQ.HW.W.0017.000000T0000Z-220430T0200Z/
Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Central Highlands-
Far Northeast Highlands-Northeast Highlands-
229 PM MDT Fri Apr 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Northeast Highlands, Far Northeast Highlands, Central 
  Highlands, Glorieta Mesa Including Glorieta Pass, Northern 
  Sangre de Cristo Mountains, Southern Sangre de Cristo 
  Mountains and East Slopes Sangre de Cristo Mountains.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong crosswinds will impact north-to-
  south oriented roads such as Interstate 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

NMZ201-203-204-210-211-216>219-221-222-227-230>234-237-300200-
/O.CON.KABQ.WI.Y.0040.000000T0000Z-220430T0200Z/
Northwest Plateau-Far Northwest Highlands-Northwest Highlands-
Tusas Mountains Including Chama-Jemez Mountains-
Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Sandia/Manzano Mountains Including Edgewood-Estancia Valley-
Johnson and Bartlett Mesas Including Raton Pass-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-De Baca County-
229 PM MDT Fri Apr 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Portions of central, east central, north central, 
  northeast and northwest New Mexico.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs may be blown down. Expect strong cross winds on area
  roadways.

* ADDITIONAL DETAILS...Areas of blowing dust will be possible with 
  visibilities being limited to less than 1 mile at times in 
  dust-prone locations.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
272 
WWUS75 KABQ 300147
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
747 PM MDT Fri Apr 29 2022

NMZ212>215-223-228-229-300300-
/O.EXP.KABQ.HW.W.0017.000000T0000Z-220430T0200Z/
/00000.0.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo
Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre
de Cristo Mountains-Central Highlands-Far Northeast Highlands-
Northeast Highlands-
747 PM MDT Fri Apr 29 2022

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

Although a few gusts may persist, winds will continue to decrease 
through the evening, therefore the High Wind Warning will be allowed 
to expire.

$$

NMZ201-203-204-210-211-216>219-221-222-227-230>234-237-300300-
/O.EXP.KABQ.WI.Y.0040.000000T0000Z-220430T0200Z/
/00000.0.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Far Northwest Highlands-Northwest Highlands-
Tusas Mountains Including Chama-Jemez Mountains-Upper Rio Grande
Valley-Espanola Valley-Santa Fe Metro Area-Middle Rio Grande
Valley including the Albuquerque Metro Area-Sandia and Manzano
Mountains including Edgewood-Estancia Valley-Johnson and Bartlett
Mesas Including Raton Pass-Union County-Harding County-Eastern
San Miguel County-Guadalupe County-Quay County-De Baca County-
747 PM MDT Fri Apr 29 2022

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

A few wind gusts may persist, but winds will continue to decrease 
through the evening, therefore the Wind Advisory will be allowed to 
expire.

$$

24

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 28, 11:34 AM MDT, 2 hours 1 minute earlier.

Area forecast discussion, Apr 28, 11:34 AM MDT, 2 hours 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1134 AM MDT Thu Apr 28 2022

.AVIATION...
18Z TAF CYCLE
Increasing sw-wly winds aloft through 29/12Z then becoming nwly as an
upper trough passes north of NM. Sfc low over sern CO by 29/00Z will
shift newd into KS by 29/12Z with a strong sfc gradient across NM.
Occasional swly gusts to around 35kts before 29/01Z mainly over ern
and srn NM. Sfc w-nw gusts 40-50kts to increase rapidly over nrn and
central NM aft 29/12Z.

&&

.PREV DISCUSSION...306 AM MDT Thu Apr 28 2022...
.SYNOPSIS...
Moderate to strong southwest winds develop over much of central and
northern New Mexico today. Widespread strong to very strong winds are
forecast areawide Friday with blowing dust likely. Breezy to windy
and warm weather continues through the weekend and into early next
week. Very dry conditions along with widespread strong to very
strong winds Friday will once again lead to dangerous critical fire
weather conditons.

&&

.DISCUSSION...
.SHORT TERM (TODAY THROUGH FRIDAY)...
Southwest flow aloft will trend up today, with a deepening lee side
trough as an upper level trough races east from the west coast
toward the Great Basin and Desert Southwest. The result will be
windy conditions by afternoon, although below advisory criteria, with
well above normal temperatures. Locally windy conditions will
persist overnight as the upper level trough continues east toward
the southern Rockies. Winds will pick up quickly on Friday as strong
westerlies are steered over northern New Mexico with the upper level
trough ejecting out of the Rockies and into the plains. The 00Z
model solutions show +50kts at 700mb over portions of north central
and northeast NM on Friday and given the deep mixing anticipated we
will be issuing a High Wind Watch for the Sangre De Cristos and the
northeast/east central highlands. A Wind Advisory will likely be
required on Friday for the remainder of northern NM including the
east central and northeast plains. Temperatures will drop a few
degrees Friday given weak cold air advection with the trough
passage, but will still be above normal most areas.

LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)...
Dry conditions prevail for the vast majority of central and northern
NM during the next week. A relatively weak backdoor front/boundary
associated with a deep closed low churning over NE will result in
return flow and Gulf moisture moving back in to eastern NM Saturday
and Saturday night. Elsewhere, Saturday continues to look like a down
day for wind and critical fire weather. Enough low-level Gulf
moisture is forecast to move into far eastern NM by Sunday for a few
strong to severe storms Sunday afternoon and evening. Another closed
low traversing the Central Rockies Sunday night and Monday will
result in another backdoor front and a return flow set up Tuesday
night. GFS is not all that excited about dryline convection Tuesday
night and Wednesday but the ECMWF continues to develop QPF late
Tuesday night into Wednesday morning over east-central and southeast
NM.

11/33

&&

.FIRE WEATHER...
...CRITICAL FIRE WEATHER CONDITIONS RETURN TODAY AND FRIDAY...
Southwest winds aloft are on the uptrend today with a deepening lee
side trough as an upper level trough races east toward the Great
Basin and Desert Southwest. Several hours of critical fire weather
condtions are likely by afternoon across all but the northwest
plateau and north central mountains. The upper level trough will
move across the southern/central Rockies Friday and eject out into
the plains, bringing strong westerly winds aloft over northern NM
and leading to an even more widespread critical fire weather day.
The strongest winds on Friday will be across the northeast quarter
of the state, including the Sangre De Cristos. Expect a break on
Saturday, followed by more critical fire weather conditions on
Sunday as another upper level trough/low races east from the Great
Basin. Gulf moisture may fuel a round of wetting storms Sunday
across the far eastern plains near the TX/OK borders. Critical fire
weather conditions will likely repeat across much of the area early
next week, especially on Tuesday as another potent trough moves
north of our area and steers strong winds aloft over northern NM.
Forecast confidence drops off significantly after Tuesday with a
highly amplified pattern resulting in a slow moving closed upper low
across the region.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 9 AM to 9 PM MDT Friday for the following
zones... NMZ101>109.

Red Flag Warning until 8 PM MDT this evening for the following
zones... NMZ103>109.

High Wind Watch from Friday morning through Friday evening for the
following zones... NMZ212>215-223-228-229.

&&

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 6:18 PM MDTSpecial Weather StatementABQUnion27 min
Apr 27, 6:24 PM MDTSpecial Weather StatementABQHarding36 min
Apr 27, 6:31 PM MDTSevere Thunderstorm WarningABQHarding, Quay44 min
Apr 27, 6:51 PM MDTSevere Thunderstorm WarningABQUnion39 min
Apr 27, 7:46 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union44 min
Apr 27, 7:58 PM MDTSevere Thunderstorm WarningABQHarding, Quay28 min
Apr 28, 2:22 AM MDTHigh Wind WatchABQColfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos and 1 more11 hr
Apr 28, 1:35 PM MDTHigh Wind WarningABQColfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos and 1 more30 hr

Nearby

Wind Advisories in New Mexico, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.